Interior and Closure Operators on Commutative Bounded Residuated Lattices
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 1, pp. 121-134
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Commutative bounded integral residuated lattices form a large class of algebras containing some classes of algebras behind many valued and fuzzy logics. In the paper we introduce and investigate additive closure and multiplicative interior operators on this class of algebras.
Commutative bounded integral residuated lattices form a large class of algebras containing some classes of algebras behind many valued and fuzzy logics. In the paper we introduce and investigate additive closure and multiplicative interior operators on this class of algebras.
Classification :
03G10, 06A15, 06D35, 06F05
Keywords: residuated lattice; bounded integral residuated lattice; interior operator; closure operator
Keywords: residuated lattice; bounded integral residuated lattice; interior operator; closure operator
@article{AUPO_2013_52_1_a9,
author = {Rach\r{u}nek, Ji\v{r}{\'\i} and Svoboda, Zden\v{e}k},
title = {Interior and {Closure} {Operators} on {Commutative} {Bounded} {Residuated} {Lattices}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {121--134},
year = {2013},
volume = {52},
number = {1},
mrnumber = {3202754},
zbl = {06285759},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a9/}
}
TY - JOUR AU - Rachůnek, Jiří AU - Svoboda, Zdeněk TI - Interior and Closure Operators on Commutative Bounded Residuated Lattices JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2013 SP - 121 EP - 134 VL - 52 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a9/ LA - en ID - AUPO_2013_52_1_a9 ER -
%0 Journal Article %A Rachůnek, Jiří %A Svoboda, Zdeněk %T Interior and Closure Operators on Commutative Bounded Residuated Lattices %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2013 %P 121-134 %V 52 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a9/ %G en %F AUPO_2013_52_1_a9
Rachůnek, Jiří; Svoboda, Zdeněk. Interior and Closure Operators on Commutative Bounded Residuated Lattices. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 52 (2013) no. 1, pp. 121-134. http://geodesic.mathdoc.fr/item/AUPO_2013_52_1_a9/